RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2006, Volume 47, Number 1, Pages 25–36 (Mi smj844)  

This article is cited in 7 scientific papers (total in 7 papers)

The basis properties of power systems in $L_p$

B. T. Bilalov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Abstract: We consider power systems with complex-valued coeficients. We establish a necessary and suficient condition for completeness and minimality and also a necessary condition for the basis property of these systems in Lebesgue spaces.

Keywords: power system, basis property, completeness, minimality

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2006, 47:1, 18–27

Bibliographic databases:

UDC: 517.5
Received: 01.07.2004

Citation: B. T. Bilalov, “The basis properties of power systems in $L_p$”, Sibirsk. Mat. Zh., 47:1 (2006), 25–36; Siberian Math. J., 47:1 (2006), 18–27

Citation in format AMSBIB
\Bibitem{Bil06}
\by B.~T.~Bilalov
\paper The basis properties of power systems in~$L_p$
\jour Sibirsk. Mat. Zh.
\yr 2006
\vol 47
\issue 1
\pages 25--36
\mathnet{http://mi.mathnet.ru/smj844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2215291}
\zmath{https://zbmath.org/?q=an:1119.46015}
\elib{http://elibrary.ru/item.asp?id=12940986}
\transl
\jour Siberian Math. J.
\yr 2006
\vol 47
\issue 1
\pages 18--27
\crossref{https://doi.org/10.1007/s11202-006-0002-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235434200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844436930}


Linking options:
  • http://mi.mathnet.ru/eng/smj844
  • http://mi.mathnet.ru/eng/smj/v47/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shukurov A.Sh., “Necessary Condition for Kostyuchenko Type Systems to Be a Basis in Lebesgue Spaces”, Colloq. Math., 127:1 (2012), 105–109  crossref  mathscinet  zmath  isi  elib  scopus
    2. B. T. Bilalov, F. A. Guliyeva, “A completeness criterion for a double power system with degenerate coefficients”, Siberian Math. J., 54:3 (2013), 419–424  mathnet  crossref  mathscinet  isi
    3. Shukurov A.Sh., “Impossibility of Power Series Expansion For Continuous Functions”, Azerbaijan J. Math., 6:1 (2016), 122–125  mathscinet  zmath  isi  elib
    4. Huseynli A.A. Mirzoyev V.S. Quliyeva A.A., “On Basicity of the Perturbed System of Exponents in Morrey-Lebesgue Space”, Azerbaijan J. Math., 7:2 (2017), 197–216  mathscinet  zmath  isi
    5. Bilalov B.T. Huseynli A.A. Seyidova F.Sh., “Riemann Boundary Value Problems in Generalized Weighted Hardy Spaces”, Proc. Inst. Math. Mech., 43:2 (2017), 240–251  mathscinet  zmath  isi
    6. Sadigova S.R. Guliyeva A.E., “On the Solvability of Riemann-Hilbert Problem in the Weighted Smirnov Classes”, Anal. Math., 44:4 (2018), 587–603  crossref  mathscinet  zmath  isi  scopus
    7. B. T. Bilalov, “The basis property of a perturbed system of exponentials in Morrey-type spaces”, Siberian Math. J., 60:2 (2019), 249–271  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:260
    Full text:88
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019